# SDR DXTA2022061964200

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500263
- Aircraft time: 5,543 hours, 4,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Light
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG LEVER DISAG RED CAS: RED CAS LG LEVER  DISAG NOTED DURING GEAR RETRACTION AFTER T/O.  NO ISSUES NOTED DURING EXTENSION AND RETURN LANDING.//CORRECTIVE ACTION//PERFORMED FIM TASKS 32-61-00-810-808-A AND
32-61-00-810-808-A NO ACTIVE FAULTS LISTED IN CAS WINDOW.
CLEANED TARGETS AND PERFORMED GEAR SWING 25 TIMES IN ATTEMPT
 TO REPRODUCE FAULT.  ONLY ABLE TO PRODUCE CAS MESSAGE AND
FAULT WHEN INTENTIONALLY INDUCED. (MOVING GEAR HANDLE TO UP
POSITION WITH GEAR DOWN AND NO HYD POWER.) REVIEWED CMC
ACTIVE FAULT SCREEN AND CONFIRMED NO ACTIVE FAULTS AT THIS
TIME. WORK PERFORMED IAW EMB FIM TASKS 32-61-00-810-808-A,
32-61-00-810-808-A AND EMB 505 AMM 32-31-00/500.
